# SDR AUS20030555

- Difficulty date: June 4, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: HC573H0002000
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT LOWER WING SKINS CORRODED IN AREA OF FUEL PUMP WATER SCAVENGE GUARDS AT RIB 15.  FOUND DURING INSPECTION IAW ER BA6-28-10-7 AND ISB 28-028.
